MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Catheter had been implanted in patient for approximately 10 hours and then errors e001 and then e002.Monitor and monitor cable changed for another set.And error e002 remained.Catheter was replaced with a new one and worked correctly.
 
Additional Manufacturer Narrative
Awaiting the return of the device for analysis.
 
Additional Manufacturer Narrative
Initial: awaiting the return of the device for analysis.Final: the return catheter as contamined (implanted and functional).No e001 or e002 error were observed during device investigation and use on different monitors.
 
Event or Problem Description

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22094862
Report Number3001587388-2025-00045
Device Sequence Number20559471
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)240108(17)281001
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown